# SDR USAA950536

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- Engine: Pwa JT8D209
- System (JASC): 7320 · Fuel Controlling System
- Part: Pt2 Line
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - FLT NR 1166 - THE EPR GAUGE FOR THE NR 2 ENGINE FAILED AFTER TAKEOFF.  THE FLIGHT DIVERTED TO MIA.  REPLACED PT2 LINE AND TIGHTENED PT7 LINE.  (M)
